MAUDE Adverse Event Report: SMITH & NEPHEW, INC. T6 DRIVER SHAFT W/AO QC; SCREWDRIVER

SMITH & NEPHEW, INC. T6 DRIVER SHAFT W/AO QC; SCREWDRIVER
Model Number 71174921
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon inspection the box label code was mistaken.The instruments inside the box were different, the actual products inside were 71174821, with batch lot 18mup0006.There was no case involved.The event was an out of the box failure.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information states the failure was found during inspection and there are no previous serious events for this malfunction, therefore, it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
T6 DRIVER SHAFT W/AO QC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10171821
Report Number1020279-2020-02562
Device Sequence Number11342371
Product Code HXX
UDI-Device Identifier00885556387344
UDI-Public00885556387344
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71174921
Device Catalogue Number71174921
Device Lot Number18MUP0006A
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer05/22/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date06/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1